# SDR REXA2015061400574

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,720 hours, 12,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE SOFT & BLUE.  REPLACED PBE IAW AMM 35-31-06 PN OFF & ON MR-10042N SN OFF E0701545, SN ON E1305700 EXPIRES JULY 2024.
